# SDR 2008UALA02151

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,915 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Seats 1j & 4e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 1J AND 4E (AFT) EEL LIGHT HAS WRONG PART (WITHOUT ARROW). FOUND WRONG PART INSTALLED. REPLACED LIGHT ASSEMBLY WITH CORRECT ASSEMBLY OP CHECKED GOOD. AC OK FOR SERVICE.
